MAUDE Adverse Event Report: THINK SURGICAL, INC TMINI MINIATURE ROBOTIC SYSTEM; ORTHOPEDIC STEROTAXIC INSTRUMENT

THINK SURGICAL, INC TMINI MINIATURE ROBOTIC SYSTEM; ORTHOPEDIC STEROTAXIC INSTRUMENT
Model Number 108757
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Notching (4890)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
The surgeon reported femoral notching was observed on the post-op x-ray.The surgeon stated that a notch warning appeared on screen during gap assessment but was resolved after making necessary femoral implant position adjustments.He noted that after saving the adjustments, the expected confirmation screen did not appear.The case was completed robotically, and a visible femoral notch was observed after completing the 4-in-1 femoral cuts.The notch was consequently confirmed with the post-op x-ray.
 
Additional Manufacturer Narrative
A surgeon reported the presence of a femoral notch observed on a postoperative x-ray following a robot-assisted total knee arthroplasty.A technical investigation was performed, including review of the tnav system log files.The logs confirmed that the final implant plan was properly confirmed and transferred to the robotic cutting system (tmini).The predicted anterior notch in the plan was minimal (approx.0.9 mm) a warning is presented to the user for notches above 1mm, and there was no log evidence of a larger notch being planned or presented.Registration confidence was within acceptable limits throughout the case.The software functioned as intended during plan finalization and data transfer; however, the reported absence of a confirmation screen may indicate a potential user interface anomaly.Although the system did not present a plan with a 5 mm notch, a deeper than expected notch occurred during resection.The instrumentation used during the manual portion of the procedure (improper placement of cutting guide, excessive saw angulation, or manual cuts) can lead to femoral notching.As of the date of this report, no adverse patient outcomes or medical interventions have been reported.Nonetheless, due to the potential user interface anomaly and the presence of a postoperative condition (femoral notch) think surgical decided to report this event.

Brand Name
TMINI MINIATURE ROBOTIC SYSTEM
Common Device Name
ORTHOPEDIC STEROTAXIC INSTRUMENT
Manufacturer (Section D)
THINK SURGICAL, INC
47201 lakeview blvd
fremont CA 94538
Manufacturer (Section G)
THINK SURGICAL, INC
47201 lakeview blvd
fremont CA 94538
Manufacturer Contact
denise duchene
47201 lakeview blvd
fremont, CA 94538
8604815113
MDR Report Key22119531
Report Number3000719653-2025-00005
Device Sequence Number11789647
Product Code OLO
UDI-Device IdentifierM9461087570
UDI-PublicM9461087570
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K243285
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number108757
Device Catalogue Number108757
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Initial Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown